# SDR COMA0160886

- Difficulty date: November 14, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,780 hours, 18,207 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 601370102
- Condition: Corroded
- Location: Rt Engine
- Part time: 18,780 hours, 18,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE FOUND CORROSION/FRETTING ON RIGHT ENGINE THRUST MOUNT FITTING FROM 12 O'CLOCK POSITION, TO 6 O'CLOCK POSITION.  REPAIRED DAMAGE PER REO 601R-54-50-034.  RETURNED TO SERVICE.
